# SDR DALA12007493127

- Difficulty date: September 4, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 31,153 hours, 16,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LT SIDE FRAME SUPPORT IS CORRODED.  REMOVED CORROSION IAW SRM 51-74-00 DIM OF BLEND OUT ARE ORIG MAT 0.71" L=3.6 W=2.9 D=0.010 NO ALLOWABLE LIMITS FOUND ON SRM.  REMOVED CORRODED FRAME SUPPORT IAW SRM 51-42-11.   INSTALLED NEW FRAME SUPPORT IAW SRM 51-42-11.
